On $L$-rays of toeplitz matrices

Document Type : Research Paper


Department of Mathematics, Vali-e-Asr University of Rafsanjan, P.O. Box: 7713936417, Rafsanjan, Iran.



A toeplitz matrix or diagonal-constant matrix is a matrix in which each descending diagonal from left to right is constant. A matrix $R$ is called integral row stochastic, if each row has exactly a nonzero entry, $+1$, and other entries are zero. In this  paper, we present $L$-rays of integral row stochastic toeplitz matrices, and  we provide an algorithm for constructing these matrices.


[1] C. Bebeacua, T. Mansour, A. Postnikov and S. Severini, On the X-rays of permutations, Electron. Notes Discrete Math.,  
     20 (2005), 193-203.
[2] R.A. Brualdi and G. Dahl, Constructing (0, 1)-matrices with given line sums and a zero block, in: G.T. Herman, A. Kuba 
     (Eds.), Advances in Discrete Tomography and Its Applications, Birkhäuser, Boston, (2007), 113-123.
[3] R.A. Brualdi and E. Fritscher, Hankel and Toeplitz X-rays of permutations, Linear Algebra Appl., 449 (2014), 350-380.
[4] G. Dahl, L-rays of permutation matrices and doubly stochastic matrices, Linear Algebra Appl., 480 (2015), 127-143.
[5] G.T. Herman, A. Kuba (Eds.), Discrete Tomography: Foundations, Algorithms, and Applications, Birkhäuser, Basel, 1999.
[6] A.W. Marshall, I. Olkin and B.C. Arnold, Inequalities: Theory of Majorization and Its Applications,  Springer, New York,